advertisement
Question
Posted by: Lynne | 2004/10/20

Myth or not??

Dear Doc
I am thinking of changing from the pill,I'm currently on minulette,to the injection,because I'm having problems on the pill even though I've been on it for a while. I am anaemic,and somebody told me that,it's best to be on the injection if you anaemic,cause it helps you,if you anaemic. Is this true or just a story??
My problems on the pill include,headaches,No libido,have clots when I do have my period and the list goes on.
Please advise,thank you.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Lynne, my personal opinion is that it would be better to change to a different pill than to go on an injection. The best would be to contact your gynaecologist as he has all your specific details. Good luck.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement